# SDR ABXA2018082017091

- Difficulty date: August 17, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 85,605 hours, 31,661 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Beam
- Part number: 113T122633
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON THE INBOARD FLAP INBOARD TRAILING EDGE BEAM AT WING STATION 344.3.  THE BEAM WAS REPAIRED. THE AIRPLANE WAS GROUNDED.
